Journal of Official Statistics

Journal of Official Statistics


Contents of  Issue: December, Vol.24, No.4, 2008

Assessing the Value of Bayesian Methods for Inference about Finite Population Quantities



Model Averaging Methods for Weight Trimming

A Note on the Asymptotic Equivalence of Jackknife and Linearization Variance Estimation for the Gini Coefficient

On Some Common Practices of Systematic Sampling

Does a Final Coverage Check Identify and Reduce Census Coverage Errors?

Privacy Concerns, Too Busy, or Just Not Interested: Using Doorstep Concerns to Predict Survey Nonresponse

Seasonality in Investment Plans and Their Revisions

Editorial Collaborators

Copyright Statistics Sweden 1996-2018.  Open Access
ISSN 0282-423X
Created and Maintained by OKS Group